MAUDE Adverse Event Report: O&M HALYARD, INC. BASICS FEMORAL ANGIOGRAPHY DRAPE; HYHL100 ANGIOGRAPHY DRAPE-NON-STERL 40

O&M HALYARD, INC. BASICS FEMORAL ANGIOGRAPHY DRAPE; HYHL100 ANGIOGRAPHY DRAPE-NON-STERL 40
Model Number 79582
Medical Device Problem Code Material Disintegration (1177)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the event was not available for return.O&m halyard, inc.Is the specification developer and complaint handling establishment of the basic* femoral angiography drape.The complaint component basic* femoral angiography drape, part number: 79582 is contract manufactured by gri medical & electronic technology co., ltd (fda registration number: 3004911384.A supplier corrective action (scar) was submitted to the manufacturer on january 7, 2025.A follow-up report will be provided upon conclusion of investigation and response by the manufacturer.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint: (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.
 
Event or Problem Description
A report was received from the customer that alleges the drape window was separating where the window joins material.This incident compromised sterility during the procedure.The customer reported there were three lots of drape utilized including: gl22282fxx, gl21331fxx & gl23098fxx; however, the customer could not verify which lot was the one that exhibited this issue during procedure.The customer indicated there was no patient injury or medical treatment required, only an impact to the sterile field during procedure.
 
Additional Manufacturer Narrative
Correction: initially this complaint was filed under complaint lot gl22282fxx.Manufacturing site noted that there were three potential lots shipped to customer including: gl22282fxx, gl21331fxx & gl23098fxx.The customer did not have a sample available for evaluation.A device history record review of the three potential complaint lots was performed.Incoming and final inspections were documented and found to be conforming.No similar issues were detected.Quality control reviews appearance and dimension of products.Quality performs a tear strength test for the pe film and sms material, the results of testing for these three lot numbers were all within acceptance criteria.Site evaluated retained sample of lot gl22282fxx.There was no separation issues noted.When the adhesive spraying equipment is turned off and then restarted, the initial amount of adhesive sprayed is minimal.According to work instructions, the operator should use a yellow label to identify this location so that it is removed during cutting process.Site investigators speculate that application of label and removal of this area may not have occurred in this instance.The defective quantity communicated by customer was 1 each.This appears to be an isolated incident.Complaint data was reviewed from january 2023 to january 2025, this is the first complaint related to a pe film detached issue for surgical drapes produced on same production line.Teammates were retrained on work instruction.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint comp-(b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.

Brand Name
BASICS FEMORAL ANGIOGRAPHY DRAPE
Common Device Name
HYHL100 ANGIOGRAPHY DRAPE-NON-STERL 40
Manufacturer (Section D)
O&M HALYARD, INC.
1220 old alpharetta rd
ste 320
alpharetta GA 30005
Manufacturer (Section G)
GRI MEDICAL & ELECTRONIC TECHNOLOGY CO., LTD.
1805 honggao road
xiuzhou industrial zone
jiaxing, zhejiang, cn 31403 1
CH   314031
Manufacturer Contact
nichole coggins
1220 old alpharetta rd
ste 320
alpharetta, GA 30005
8287820529
MDR Report Key21120752
Report Number3014421917-2025-00001
Device Sequence Number7436505
Product Code PUI
UDI-Device Identifier30680651795824
UDI-Public30680651795824
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number79582
Device Catalogue Number79582
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2025
Supplement Date Received by Manufacturer03/03/2025
Initial Report FDA Received Date01/09/2025
Supplement Report FDA Received Date03/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown